Journal article icon

Journal article

INCLUSION REGION FOR THE EIGENVALUES OF PARTITIONED MATRICES.

Abstract:
This note presents a new result which defines disc regions, centered on the eigenvalues of the diagonal blocks of a general complex matrix, which contain the eigenvalues of the matrix. A result of this type is useful in the application of a generalized Nyquist type stability criterion to interconnected systems.

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
International Journal of Control
Volume:
37
Issue:
2
Pages:
429-436
Publication date:
1983-02-01
ISSN:
0020-7179
Source identifiers:
367602
Language:
English
Pubs id:
pubs:367602
UUID:
uuid:03d20f30-c8bf-453e-a64f-5101faaf527f
Local pid:
pubs:367602
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP